No Cover Image

Journal article 770 views

On an equation being a fractional differential equation with respect to time and a pseudo-differential equation with respect to space related to Lévy-type processes

Ke Hu, Niels Jacob, Chenggui Yuan Orcid Logo

Fractional Calculus and Applied Analysis, Volume: 15, Issue: 1

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.2478/s13540-012-0009-0

Published in: Fractional Calculus and Applied Analysis
Published: 2012
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1